Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Exposed to sun. Using skinlite cream. Became dark. What should I do?

hello dr i have used skinlite cream for the pass 3 months ,, unfortunately last week i was happend to be exposed in sun during my nss camp.. so that i became dark due to that exposure , so i think i have used skinlite in excess quantity which let me in trouble i have becme so dark after that .. what should i do now ...
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  301
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Your problem seems to be that of tanning due to excess exposure to sunlight..Firstly, i would recommend that you should not use skinlite cream any longer now...The tanning that has occured doesnt seem to have any relation with the use of skinlite ,,But skinlite has such components that it should be used only for a limited period of time and that too under medical supervision. It is not recommended to be used for longer periods of time...
Now as far as the pigmentation is concerned, i would advise you to regularly use a sunscreen (SPF>26) now before any kind of sun exposure.Also you can use a milder lightening agent containing Kojic acid cream and vitamin C on your face twice a day to reduce the pigmentation..
Also take diet rich in antioxidants and Vitamin C (like citrus fruits, salads)

Hope it helps
Dr Geetika Paul
Answered: Fri, 12 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor